MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREX; THROMBECTOMY & ATHERECTOMY

STRAUB MEDICAL AG ROTAREX; THROMBECTOMY & ATHERECTOMY
Catalog Number 80237
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: a catheter was received for physical investigation and a physical investigation was performed for the catheter.During the investigation, the collecting bag connector tube was missing.The tube of the catheter was found kinked at 64 cm from the tip of the catheter.After flushing the catheter test guide wire was inserted and passed through the catheter with slight resistance.Aspiration test was performed and slightly lower than nominal aspiration level was achieved.Therefore, the investigation is not confirmed for the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: are not applicable for this complaint as it is a complaint not connected to sterilization or labeling.H11: d2b (mcw; dqx).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a thrombectomy and atherectomy procedure, the catheter allegedly was clogged and stopped aspirating.The procedure was completed using another device.There was no reported patient injury.

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21880343
Report Number3008439199-2025-00084
Device Sequence Number8640897
Product Code MCW
UDI-Device Identifier07640142810582
UDI-Public(01)07640142810582(11)270605(10)241553
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80237
Device Lot Number241553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight103 KG